EconPapers    
Economics at your fingertips  
 

The Lagrangian Stability for a Class of Second-Order Quasi-Periodic Reversible Systems

Yanling Shi and Jia Li

Abstract and Applied Analysis, 2011, vol. 2011, 1-8

Abstract:

We study the following two-order differential equation, where , . and are real analytic functions in and , periodic in , and quasi-periodic in with frequencies . Under some odd-even property of and , we obtain the existence of invariant curves for the above equations by a variant of small twist theorem. Then all solutions for the above equations are bounded in the sense of .

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/489148.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/489148.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:489148

DOI: 10.1155/2011/489148

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:489148